# SDR SWIA971330

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Engine: Pwa PW118B
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Warning
- Condition: Activated
- Location: Lt & Rt Gyro
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOTH SIDES GYROFLAGS INTERMITTENTLY ON AND OFF, COMMAND BARS MOVED ABNORMALLY UP AND DOWN AND SIDE TO SIDE.  RETURNED TO FIELD.  AIRCRAFT WAS FLOWN FOR 34 MINUTES WITH NO DISCREPANCIES  REPORTED.  ALL SYSTEMS CHECK GOOD.
